# SDR SWAA2019111338797

- Difficulty date: August 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 44,353 hours, 23,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED AT LBL 40.0 10" FROM THE BOTTOM EDGE OF THE BARRIER.         / REPAIRED BARRIER PER EA & SRM.
